# SDR SWIA200516421

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BAY, PRESSURE BULKHEAD IS CRACKED BESIDE AILERON QUADRANT ATTACH BOLT, FS 559.0, RBL 17, ITEM FOUND AT C CHECK INSPECTION.  RT MLG BAY PRESSURE BULKHEAD REPAIRED.  REF. CRJ REO 601R-53-41-260 REV "A".
